| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 4, 2010, no. 1-4


S. Krishnamoorthy, R. Arul Doss
      On pseudo symmetric ideals in \Gamma-semirings
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 1-8.

M. Talbi, A. Azizi
      Construction des quatres extensions cubiques cycliques non ramifiees de de k_{3}^{(1)}/k, avec k=\mathbb{Q}(\sqrt{m^{4}+2m^{3}-5m^{2}-6m-23})
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 9-18.

Le Van Dinh, Duong Quoc Viet
      On two results of mixed multiplicities
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 19-23.

Zhu Zhanmin, Chen Jianlong
      2-simple injective rings
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 25-37.

D. Bennis, K. Ouarghi
      Some change of rings results for Gorenstein flat dimension
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 39-44.

O. Sonmez
      Combinatorics of elements in T_n and PT_n
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 45-51.

G. Yesilot, K. H. Oral, U. Tekir
      On prime subsemimodules of semimodules
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 53-60.

V. A. Hiremath, P. M. Shanbhag
      Atomic modules
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 61-69.

S. Uma, R. Balakrishnan, T. Tamizh Chelvam
      \alpha_1, \alpha_2 near-rings
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 71-79.

H. Khabazian, S. Safaeeyan
      AL-simple and AL-semisimple modules
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 81-88.

S. Wiedmann
      Level-structures of Drinfeld-modules. Closing a small gap
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 89-97.

S. Ali, A. Fosner
      On Jordan (\alpha,\beta)*-derivations in semiprime*-rings
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 99-108.

C. Monico, M. Elia
      An additive characterization of fibers of characters on F_p^*
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 109-117.

R. F. Babindamana, C. T. Gueye
      Gabidulin codes that are generalized Reed Solomon codes
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 119-142.

M. Elhamdadi
      Hermitian algebraic K-theory and dihedral homology
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 143-152.

I. S. Rakhimov, S. J. Langari
      A cohomological approach for classifying nilpotent Leibniz algebras
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 153-163.

B. Singh, M. Sharma
      Fixed point theorems for sequence of mappings without continuity in fuzzy metric spaces
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 165-172.

A. Ayad
      Complexity of algorithms for computing greatest common divisors of parametric univariate polynomials
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 173-188.

N. J. Ghandour
      A note on the closed ideals of prosemisimple Lie algebras
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 189-195.

J. Petrzela
      On the strategic orbits in third-order oscillator with jump nonlinearity
      International Journal of Algebra, Vol. 4, 2010, no. 1-4, 197-207.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |